Alert archive / Florida / Freeze Warnings in 2016

Freeze Warning 3, NWS Tampa Bay, FL

January 18, 2016Levy County, Florida

NWS Tampa Bay, FL issued this freeze warning at Jan 18, 2016, 3:26 PM EST for Levy County, Florida. It took effect at Jan 19, 2016, 4:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2016, 3:26 PM EST (20:26 UTC)
In effect from
Jan 19, 2016, 4:00 AM EST
Expired
Jan 19, 2016, 9:00 AM EST
In force
5 hr
Issued by
NWS Tampa Bay, FL

County Levy County, FL

The radar

The Jacksonville radar (KJAX), 170 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -179 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2018 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
-179 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

103 
WWUS72 KTBW 182026
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
326 PM EST MON JAN 18 2016

...FREEZE WARNING FOR LEVY COUNTY EARLY TUESDAY MORNING AND A
FREEZE WATCH FOR THE NATURE COAST ON TUESDAY NIGHT AND EARLY
WEDNESDAY MORNING...

.HIGH PRESSURE WILL CONTINUE TO USHER IN COOL DRY AIR LEADING TO
THE POSSIBILITY OF FREEZING TEMPERATURES ACROSS LEVY COUNTY
TONIGHT AND ACROSS MUCH OF THE NATURE COAST TUESDAY NIGHT AND
EARLY WEDNESDAY MORNING.

FLZ139-239-191430-
/O.UPG.KTBW.FZ.A.0003.160119T0900Z-160119T1400Z/
/O.NEW.KTBW.FZ.W.0003.160119T0900Z-160119T1400Z/
/O.CON.KTBW.FZ.A.0004.160120T0600Z-160120T1400Z/
COASTAL LEVY-INLAND LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...CHIEFLAND...
BRONSON...WILLISTON
326 PM EST MON JAN 18 2016

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM
EST TUESDAY.

* TEMPERATURE...30 TO 32 DEGREES TONIGHT AND 26 TO 28 DEGREES
  TUESDAY NIGHT AND WEDNESDAY MORNING.

* IMPACTS...2 TO 4 HOURS OF TEMPERATURES AT OR BELOW FREEZING ARE
  POSSIBLE TONIGHT AND 5 TO 8 HOURS ARE POSSIBLE TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND
DAMAGING FREEZE WITHIN 24 TO 48 HOURS.  DURING THE FREEZE
PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN
2 HOURS.

&&

$$

FLZ043-142-148-242-248-191430-
/O.CON.KTBW.FZ.A.0004.160120T0600Z-160120T1400Z/
SUMTER-COASTAL CITRUS-COASTAL HERNANDO-INLAND CITRUS-
INLAND HERNANDO-
INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE...
BUSHNELL...THE VILLAGES...CRYSTAL RIVER...HOMOSASSA...
HERNANDO BEACH...BAYPORT...INVERNESS...BROOKSVILLE...SPRING HILL
326 PM EST MON JAN 18 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* TEMPERATURE...26 TO 28 DEGREES.

* IMPACTS...2 TO 4 HOURS OF TEMPERATURES AT OR BELOW FREEZING 
  ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND
DAMAGING FREEZE WITHIN 24 TO 48 HOURS.  DURING THE FREEZE
PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN
2 HOURS.

&&

$$
2 follow-up statements
911 
WWUS72 KTBW 190849
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
349 AM EST TUE JAN 19 2016

...FREEZE WARNING REMAINS IN EFFECT FOR LEVY COUNTY EARLY THIS
MORNING...

...A FREEZE WARNING IS IN EFFECT FOR THE NATURE COAST TUESDAY
NIGHT AND EARLY WEDNESDAY MORNING...

.HIGH PRESSURE WILL CONTINUE TO USHER IN COOLER AND DRIER AIR
LEADING TO THE POSSIBILITY OF FREEZING TEMPERATURES ACROSS LEVY
COUNTY THIS MORNING AND ACROSS MUCH OF THE NATURE COAST TUESDAY
NIGHT AND EARLY WEDNESDAY MORNING.

FLZ139-239-201400-
/O.UPG.KTBW.FZ.A.0004.160120T0600Z-160120T1400Z/
/O.NEW.KTBW.FZ.W.0004.160120T0600Z-160120T1400Z/
/O.CON.KTBW.FZ.W.0003.160119T0900Z-160119T1400Z/
COASTAL LEVY-INLAND LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...CHIEFLAND...
BRONSON...WILLISTON
349 AM EST TUE JAN 19 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM
EST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...30 TO 32 DEGREES TONIGHT AND 26 TO 28 DEGREES
  TUESDAY NIGHT INTO WEDNESDAY MORNING.

* IMPACTS...2 HOURS OF TEMPERATURES AT OR BELOW FREEZING ARE
  POSSIBLE TONIGHT AND 5 OR MORE HOURS ARE POSSIBLE TUESDAY NIGHT
  INTO WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ043-142-148-242-248-201400-
/O.UPG.KTBW.FZ.A.0004.160120T0600Z-160120T1400Z/
/O.NEW.KTBW.FZ.W.0004.160120T0600Z-160120T1400Z/
SUMTER-COASTAL CITRUS-COASTAL HERNANDO-INLAND CITRUS-
INLAND HERNANDO-
INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE...
BUSHNELL...THE VILLAGES...CRYSTAL RIVER...HOMOSASSA...
HERNANDO BEACH...BAYPORT...INVERNESS...BROOKSVILLE...SPRING HILL
349 AM EST TUE JAN 19 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM
EST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...26 TO 28 DEGREES.

* IMPACTS...4 OR MORE HOURS OF TEMPERATURES AT OR BELOW FREEZING
  ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ249-201400-
/O.NEW.KTBW.FZ.W.0004.160120T0600Z-160120T1400Z/
INLAND PASCO-
INCLUDING THE CITIES OF...DADE CITY...ZEPHYRHILLS
349 AM EST TUE JAN 19 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM
EST WEDNESDAY. 

* TEMPERATURE...30 TO 32 DEGREES.

* IMPACTS...2 HOURS OF TEMPERATURES AT OR BELOW FREEZING ARE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$
165 
WWUS72 KTBW 191419
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
919 AM EST TUE JAN 19 2016

...A FREEZE WARNING REMAINS IN EFFECT FOR THE NATURE COAST
LATE TONIGHT AND EARLY WEDNESDAY MORNING...

.HIGH PRESSURE WILL CONTINUE TO USHER IN COLDER AND DRIER AIR
INTO THE REGION THE REMAINDER OF TODAY WHICH WILL LEAD TO LONG
DURATIONS OF FREEZING TEMPERATURES ACROSS MUCH OF THE NATURE
COAST LATE TONIGHT AND EARLY WEDNESDAY MORNING.

FLZ139-239-201400-
/O.EXP.KTBW.FZ.W.0003.000000T0000Z-160119T1400Z/
/O.CON.KTBW.FZ.W.0004.160120T0600Z-160120T1400Z/
COASTAL LEVY-INLAND LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...YANKEETOWN...CHIEFLAND...
BRONSON...WILLISTON
919 AM EST TUE JAN 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
WEDNESDAY...
...FREEZE WARNING HAS EXPIRED FOR LEVY COUNTY THIS MORNING...

* TEMPERATURE...26 TO 28 DEGREES.

* IMPACTS...5 OR MORE HOURS OF TEMPERATURES AT OR BELOW FREEZING
  ARE POSSIBLE LATE TONIGHT AND EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

FLZ043-142-148-242-248-249-201400-
/O.CON.KTBW.FZ.W.0004.160120T0600Z-160120T1400Z/
SUMTER-COASTAL CITRUS-COASTAL HERNANDO-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-
INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE...
BUSHNELL...THE VILLAGES...CRYSTAL RIVER...HOMOSASSA...
HERNANDO BEACH...BAYPORT...INVERNESS...BROOKSVILLE...
SPRING HILL...DADE CITY...ZEPHYRHILLS
919 AM EST TUE JAN 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
WEDNESDAY...

* TEMPERATURE...26 TO 28 DEGREES.

* IMPACTS...4 OR MORE HOURS OF TEMPERATURES AT OR BELOW FREEZING
  ARE POSSIBLE LATE TONIGHT AND EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Jan 18, 2:52 PM EST, 34 minutes earlier.

Area forecast discussion, Jan 18, 2:52 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
252 PM EST MON JAN 18 2016

.SHORT TERM (TODAY AND TUESDAY)...HIGH PRESSURE OVER THE NORTHERN
MISSISSIPPI RIVER VALLEY RIDGES SOUTHEAST OVER THE FLORIDA PENINSULA
FOR THE NEXT SEVERAL DAYS. BY MID-WEEK THIS HIGH WILL BE LOCATED
OVER THE OHIO RIVER VALLEY REGION. A PERSISTENT NORTH NORTHEAST WIND
FLOW AND DRY CONDITIONS WILL CONTINUE THROUGH THE WEEK. THE BIG
WEATHER TOPIC FOR THE NEXT FEW DAYS WILL BE COLDER TEMPERATURES
FILTERING INTO THE REGION AS THIS STRONG HIGH PRESSURE OVER THE
CENTRAL U.S. RIDGES SOUTHEAST. SOME OF THE COLDEST AIR OF THE SEASON
CAN BE EXPECTED OVER THE NEXT FEW DAYS. OVERNIGHT LOWS WILL BE IN
THE LOW TO MID 30S OVER THE NORTHERN COUNTIES FROM LEVY SOUTH TO
PASCO...AND UPPER 30S TO LOW 40S FROM TAMPA BAY SOUTHWARD TO LEE
COUNTY. THESE LOW TEMPS HAVE PROMPTED THE ISSUANCE OF A FREEZE
WARNING FOR THE EARLY MORNING HOURS ON TUESDAY FOR LEVY COUNTY AND A
FREEZE WATCH FOR LEVY...CITRUS...HERNANDO AND CITRUS COUNTIES AGAIN
FOR WEDNESDAY MORNING. DAYTIME HIGHS WILL REACH ONLY INTO THE UPPER
50S TO MID 60S WHICH IS AROUND 8-10 DEGREES BELOW NORMAL FOR THIS
TIME OF YEAR.

&&

.LONG TERM(TUESDAY NIGHT - MONDAY)... A PROGRESSIVE SPLIT FLOW
PATTERN WILL CONTINUE ACROSS THE CONUS DURING THE LONG TERM PERIOD
WITH AN ACTIVE SOUTHERN STREAM CONTINUING. SURFACE HIGH PRESSURE
BUILDING IN OVER THE SOUTHEASTERN U.S. AND NORTH FLORIDA WILL
SUPPORT DRY WEATHER WITH BELOW NORMAL TEMPERATURES THROUGH THURSDAY.
WITH THE HIGH SETTLING IN OVER NORTH FLORIDA TUESDAY NIGHT...CLEAR
SKIES AND A LIGHT NORTHERLY DRAINAGE FLOW WILL SUPPORT IDEAL
RADIATIONAL COOLING ACROSS THE REGION WITH FREEZING TEMPERATURES A
GOOD BET ACROSS MUCH OF THE NATURE COAST WHERE A FREEZE WATCH IS
CURRENTLY IN EFFECT. ACROSS THE REMAINDER OF THE REGION SOME NEAR
FREEZING TEMPERATURES WILL ALSO BE POSSIBLE AS FAR SOUTH AS NORTHERN
POLK COUNTY AND INTERIOR SECTIONS OF HILLSBOROUGH COUNTY...OTHERWISE
UPPER 30S TO LOWER 40S CAN BE EXPECTED BY EARLY WEDNESDAY MORNING.
AFTER A COLD START WEDNESDAY MORNING SURFACE HIGH PRESSURE WILL
MAINTAIN DRY AND COOL CONDITIONS OVER THE FORECAST AREA.

DURING WEDNESDAY NIGHT INTO THURSDAY THE SURFACE HIGH WILL SHIFT
EAST INTO THE ATLANTIC AS ANOTHER POTENT UPPER LEVEL TROUGH AND
DEVELOPING CLOSED LOW AND DEEPENING SURFACE LOW MOVES EAST FROM THE
SOUTHERN PLAINS INTO THE LOWER MISSISSIPPI VALLEY. A RETURN EAST TO
SOUTHEAST WIND FLOW AROUND THE DEPARTING HIGH WILL HELP TO MODIFY
THE COOL DRY AIR MASS WITH PARTLY CLOUDY SKIES EXPECTED WITH
TEMPERATURES REBOUNDING BACK TOWARD SEASONAL NORMS.

THURSDAY NIGHT INTO FRIDAY THE AFOREMENTIONED STORM SYSTEM WILL MOVE
EAST NORTHEAST ACROSS THE DEEP SOUTH WITH A TRAILING COLD FRONT
APPROACHING AND MOVING ACROSS THE REGION ON FRIDAY...BRINGING WITH
IT ANOTHER ROUND OF SHOWERS AND POSSIBLE STORMS.

THE GFS AND ECMWF CONTINUE TO DIFFER WITH THE TRACK...TIMING...AND
INTENSITY OF THIS SYSTEM...WITH THE GFS NOW FASTER AND FURTHER NORTH
WITH THE TRACK OF THE SURFACE LOW COMPARED TO THE ECMWF. GIVEN THESE
DIFFERENCES WILL CONTINUE TO USE A BLEND FOR NOW AND WAIT TO SEE IF
BETTER CONTINUITY DEVELOPS AMONG THE MODELS IN THE COMING DAYS.
REGARDLESS OF THE DIFFERENCES INCREASING MOISTURE AND LIFT AHEAD OF
THIS LOW WILL INCREASE RAIN CHANCES (POPS 20 TO 30 PERCENT) ACROSS
THE FORECAST AREA DURING THURSDAY NIGHT...INCREASING INTO THE 50 TO
60 PERCENT RANGE FOR SHOWERS/STORMS ON FRIDAY AS THIS SYSTEM AFFECTS
THE REGION. WITH MODELS SHOWING SOME FAIRLY IMPRESSIVE DYNAMICS AND
INCREASING WIND FIELDS AND SHEAR ACCOMPANYING THIS SYSTEM THERE WILL
AGAIN BE AN INCREASED RISK FOR SOME STRONG TO SEVERE STORMS ACROSS
THE REGION ON FRIDAY...ESPECIALLY IF THE MORE SOUTHERN TRACK OF THE
SURFACE LOW DEPICTED BY THE ECMWF SHOULD PAN OUT...SO STAY TUNED TO
LATER FORECASTS THROUGH THE WEEK.

ANOTHER SURGE OF NOTICEABLY COLDER AND DRIER AIR WILL OVERSPREAD THE
FORECAST AREA ON SATURDAY AND SUNDAY ON A BRISK NORTHWEST WIND FLOW
IN THE WAKE OF THE ABOVE MENTIONED STORM SYSTEM/COLD FRONT WITH DRY
WEATHER AND BELOW NORMAL TEMPERATURES EXPECTED TO CONTINUE THROUGH
EARLY NEXT WEEK AS SURFACE HIGH PRESSURE BUILDS IN FROM THE NORTH.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. WINDS
WILL REMAIN OUT OF THE NORTH NORTHEAST AT 5 TO 10 KNOTS THROUGH THE
NEXT 24 HOURS.

&&

.MARINE...HIGH PRESSURE RIDGING SOUTHEAST OVER THE COASTAL WATERS
WILL KEEP A PERSISTENT NORTH NORTHEAST WIND FLOW AROUND 15 KNOTS FOR
MOST OF THE REGION THROUGH THE WEEK. SOME GUSTY WINDS COULD REACH
CAUTIONARY LEVELS AROUND 15-20 KNOTS FOR THE OUTER SOUTHERN COASTAL
WATERS LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. WINDS WILL VEER
EASTERLY AND DECREASE FURTHER TO AROUND 10 KNOTS LATE WEDNESDAY AND
THURSDAY AS THE HIGH PRESSURE SHIFTS NORTHEAST OF FLORIDA.
CONDITIONS WILL REMAIN BENIGN UNTIL FRIDAY WHEN THE NEXT WEATHER
SYSTEM APPROACHES THE WATERS BRINGING INCREASING CHANCES
OF RAIN...INCREASING WINDS AND BUILDING SEAS.

&&

.FIRE WEATHER...STRONG HIGH PRESSURE OVER THE CENTRAL U.S. WILL
BEGIN TO RIDGE SOUTHEAST OVER THE REGION. THIS WILL ALLOW FOR COLD
DRY AIR TO FILTER INTO THE REGION. RELATIVE HUMIDITY VALUES ARE
EXPECTED TO FALL BELOW 35 PERCENT OVER INLAND AREAS FOR A FEW HOURS
DURING THE AFTERNOON HOURS FOR MONDAY THROUGH WEDNESDAY...THEN
INCREASING ABOVE ANY CRITICAL LEVEL FOR THE REST OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  41  58  39  64 /   0   0   0   0
FMY  44  62  42  70 /   0   0   0   0
GIF  40  56  39  66 /   0   0   0   0
SRQ  43  59  40  66 /   0   0   0   0
BKV  34  57  29  65 /   0   0   0   0
SPG  46  57  45  63 /   0   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR COASTAL CITRUS-COASTAL HERNANDO-COASTAL
     LEVY-INLAND CITRUS-INLAND HERNANDO-INLAND LEVY-SUMTER.

     FREEZE WARNING FROM 4 AM TO 9 AM EST TUESDAY FOR COASTAL
     LEVY-INLAND LEVY.

GULF WATERS...NONE.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...74/WYNN
LONG TERM/DECISION SUPPORT...57/MCMICHAEL
Hazardous weather outlook, Jan 18, 5:38 AM EST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
538 AM EST MON JAN 18 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-191045-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
538 AM EST MON JAN 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
HIGH SURF WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG AREA
BEACHES THIS MORNING. TO AVOID GETTING CAUGHT IN A RIP
CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF BEACH
PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND
INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES.

...MARINE IMPACTS...
WAVE HEIGHTS WILL REMAIN IN THE 5 TO 7 FOOT RANGE OFFSHORE...SO
SMALL CRAFT SHOULD EXERCISE CAUTION TODAY. WIND SPEEDS ARE ALSO
EXPECTED TO INCREASE INTO THE 15 TO 20 KNOT RANGE TONIGHT FOR
MUCH OF THE GULF WATERS.

...EXCESSIVE COLD IMPACT...
A FREEZE WATCH IS IN EFFECT FOR LATE TONIGHT INTO EARLY TUESDAY
MORNING FOR LEVY COUNTY. TEMPERATURES OF 30 TO 32 DEGREES WILL BE
POSSIBLE FOR 2 TO 4 HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...EXCESSIVE COLD IMPACT...
A FREEZE WATCH IS IN EFFECT FOR LATE TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING FOR LEVY...CITRUS...SUMTER...AND HERNANDO
COUNTIES. TEMPERATURES OF 30 TO 32 DEGREES WILL BE POSSIBLE FOR 2
TO 4 HOURS.

...THUNDERSTORM IMPACT...
AN AREA OF LOW PRESSURE WILL MOVE INTO THE SOUTHEASTERN U.S. WITH
A ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE ON FRIDAY.

...MARINE IMPACT...
A PERIOD OF ADVISORY-LEVEL WINDS AND SEAS WILL BE POSSIBLE BEHIND
A COLD FRONT LATER FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CARLISLE

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 10:02 PM ESTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota12 hr
Jan 17, 10:02 PM ESTHigh Surf WarningTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota12 hr
Jan 18, 4:00 AM ESTFreeze WatchTBWLevy11 hr
Jan 18, 4:00 AM ESTFreeze WatchTBWCitrus, Hernando, Levy, Sumter24 hr

Nearby

Freeze Warnings in Florida, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.